# SDR WAI2008F00001

- Difficulty date: June 17, 2008
- Submitted: July 16, 2008
- Operation: Air carrier
- Aircraft: N211ST
- Make and model: Israel 1124
- Aircraft serial: 303
- Engine: Garrtt TFE73131G
- System (JASC): 8300 · Accessory Gearboxes
- Part: Planetary Gear
- Part number: 30721167
- Condition: Broken
- Location: Accessory G/B
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A PREFLIGHT INSPECTION, DISCOVERED NR 2 ENGINE FAN WOULD NOT ROTATE. DISCOVERED PLANETARY GEARSHAFT HAD A MISSINGTOOTH.  PERFORMED A 4200 HR. FAN SUPPORT INSPECTION; REPLACED PLANETARY GEARSHAFT; BALANCED FAN ASSY; DRAINED OIL SYSTEM AND REPLACE OIL FILTER; RESERVICED OIL SYTEM WITH 254 TURBINE OIL. PERFORMED VIBRATION SURVEY AND ACCESSORY GEARBOX PRESSURE CHECK.  NO DEFECTS NOTED. PERFORMED ENGINE GROUND PERFORMANCE CHECK; PERFORMED OPS CHECK FLIGHT; NO DEFECTS NOTED.  (K)
